# SDR IXXA06RNG003S

- Difficulty date: April 3, 2006
- Submitted: May 13, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION FOUND TWO CRACKS ON CENTER EXTENDED LEADING EDGE AROUNG LOWER SKIN A STA XFS 304.000 RT.  REPAIR DOUBLER AND ALUMINUM FILLER WER FABRICATED AND INSTALLED IAW EWO ATI 57-067.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
